# SDR FDEA201703150893

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT CEILING AREA AT STA 755, X =47 SEAT TRACK ASSEMBLY FOUND CRACKED LOWER FWD CARGO COMPARTMENT CEILING AREA CRACKED SEAT TRACK AT STA 755, X =47. REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE AT STA 625 TO   STA. 765, X=47 AS PER SRM 53-00-52 FIG. 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
